# SDR CALA9600798

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 420-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP AT C-1 DOOR THRESHOLD CORRODED, STA 420 TO 500.  A NEW STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
